FAQs ABOUT NUCORT M
Can I stop taking NUCORT M abruptly?
No. Do not stop taking NUCORT M abruptly without consulting your doctor, as it may result in withdrawal symptoms such as itchy skin, fever, muscle and joint pains, runny nose, sticky eyes, loss of appetite, nausea, vomiting, headache, feeling tired, peeling skin and weight loss.
Can NUCORT M cause headache?
Yes. NUCORT M may cause headache in some individuals. Rest and drink plenty of fluids. Do not drink too much alcohol. Ask your pharmacist to recommend a painkiller. If it does not get better, contact your doctor.
Can NUCORT M cause suicidal thoughts?
Yes. NUCORT M may cause mental problems such as depression, anxiety, hallucinations, or suicidal thoughts which could be serious. Contact your doctor immediately in such cases. Your doctor might lower your dose or think of an alternative treatment.
Is NUCORT M a steroid?
Yes. NUCORT M is a corticosteroid. Supplying your body with extra corticosteroid such as methylprednisolone can help your body in conditions associated with adrenal insufficiency.
Can NUCORT M be used in children?
Yes. NUCORT M should be used with caution in children (under 18 years). Consult your doctor before taking
Can NUCORT M cause weight gain?
NUCORT M can cause weight gain especially when high doses are taken for a long time or when repeated short courses are taken. Please consult your doctor if this bothers you.